MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCSESSORY PACK; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCSESSORY PACK; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number VH-2004
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The vasoview endoscopic vessel harvesting system's insufflator would not hold pressure inside the patient and the veins could not be visualized.Open vein harvesting was done.

Brand Name
VASOVIEW EVH ACCSESSORY PACK
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key20383054
Report Number20383054
Device Sequence Number8066105
Product Code GEI
UDI-Device Identifier00607567700376
UDI-Public(01)00607567700376(17)260101(10)3000363621
Combination Product (Y/N)N
Initial Reporter StateWA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/03/2024
Report Date (Section F) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVH-2004
Device Catalogue NumberVH-2004
Device Lot Number3000363621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight105 KG
Date Report Sent to FDA10/03/2024